# SDR USAASB04115

- Difficulty date: August 30, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE OVERHEAD MOUNTED AISLE ILLUMINATION EMERGENCY LIGHTS AT SEAT ROWS 5 AND 9, LEFT SIDE, INOPERATIVE.  MAINTENANCE FOUND SEAT ROW 5 LIGHT SOCKET SHORTED AND THE BATTERY CHARGER FUSE BLOWN.  REPLACED SEAT ROW 5 LIGHT/SOCKET ASSEMBLY, LEFT SIDE, PER MM 33-51-21 AND BATTERY CHARGER, P/N 2012-1 PER MM 33-51-51.  OPERATIONAL CHECK GOOD.  (M)
